# SDR SWAA2024052277062

- Difficulty date: April 19, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 40,329 hours, 18,725 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shield
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 1 Fan Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B FAN COWL OIL DOOR SHEILD HAS A CRACK<[01] REMOVE AND INSTALL NEW SHIELD ON #1 ENINE I/B FAN COWL STRUCTURE IAW SRM 51-40-02-0G-0 AND CMM 71-13-30;[02] VERIFIED ACTION 1. JOB COMPLETE.
